# SDR ASAA2014092109160

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,426 hours, 2,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL PUNCTURED SIX INCHES FT AFT OF FWD BULKHEAD AND 16 INCHES INBD OF RT EDGE OF PANEL.  ACFT GROUNDED.  REMOVED THE FLOOR PANEL IAW AMM 25-52-10.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610, REV B. AND INSTALLED IAW AMM 25-52-10.
